# SDR CA151030011

- Difficulty date: October 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A CLIMBING, RT TURN AFTER TAKEOFF, UPON REDUCING POWER AT APPROXIMATELY  800 TO 900 FT,  THE CREW HEARD AND FELT A LOUD NOISE. THE ENGINE PARAMETERS WERE NORMAL. THEY ELECTED TO RETURN TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL LANDING WAS MADE. VISUAL INSPECTION SHOWED NO ANOMALIES, ENGINE DATA DOWNLOAD SHOWED NO UNUSUAL ISSUES AND ENGINE GROUND RUNS WERE SATISFACTORY. TROUBLESHOOTING IS ON-GOING AND WILL INCLUDE A BLEED VALVE CHECK.
